# SDR USAA061416

- Difficulty date: December 12, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N501UW
- Make and model: Boeing 737301
- Aircraft serial: 23231
- Aircraft time: 57,000 hours, 57,000 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1011 Lbl6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1011 LBL 6 CORROSION.  REMOVED DAMAGED ANGLE, FABRICATED AND INSTALLED ANGLE IAW DWG 65C19715 LEVEL 1 C53-107-02, DEFECT SIZE: 3 INCHES.
